# SDR SWAA2022080933558

- Difficulty date: July 21, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-8H4
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: R/H VAPOR BARRIER CRACK / [01] MEASUREMENTS;[02] REMOVED DAMAGED PLIES AND PREPARED AREA TO APPLY THE FABRIC REPAIR PLIES; DRILLED 0.25 DIAMETER STOP HOLE AT THE CRACK ENDS AND PERFORMED DRY OUT; NO WATER NOTE ON REPAIR AREA. REF B737-700 SRM 57-10-10-2R-2 PARAGRAPH 6; SRM 51-70-04-2R-10 PARAGRAPH 4 A;B AND C; SRM 51-70-04-2R-0 PARAGRAPH 4 A;B;D AND E.;[03] REMOVED DAMAGED PLIES AND PREPARED AREA TO APPLY THE FABRIC REPAIR PLIES SRM 51-70-04-2R-10 PARAGRAPH 4 B AND C.;[04] DRILLED 0.25 DIAMETER STOP HOLE AT THE CRACK ENDS REF B737-700 SRM 57-10-10-2R-2 PARAGRAPH 6.;[05] PERFORMED DRY OUT; NO WATER NOTE ON REPAIR AREA. SRM 51-70-04-2R-10 PARAGRAPH 4 B AND SRM 51-70-04-2R-0 PARAGRAPH 4 D.;APPLIED THE FABRIC REPAIR PLIES AT DAMAGED AREA SRM 51-70-04-2R-10 PARAGRAPH 4 D;E AND F. MATERIAL USED REPAIR FABRIC PO#: 1690463 AND LAMINATING RESIN PO: 1778994.;[11] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AROUND THE REPAIR AREA; NO DELAMINATION FOUND; NO DAMAGED NOTE AT COMPOSITE MATERIAL. REF NDT PART 1 51-05-01 PARAGRAPH 5. TAP TEST TOOL ST8842.;LOCATED AND DRILLED HOLES IN REPAIR AREA OF R/H VAPOR BARRIER AS PER SRM 51-40-05-0G-0.APPLIED PRIMER AND TEFLON PAINT VAPOR BARRIER AS PER B737 AMM 51-21-72-370-804 AND AMM 51-21-81-273-802;ACCOMPLISHED PERMANENT REPAIR OF DAMAGE RT VAPOR BARRIER AT BS 663 PER REF B737-700 SRM 51-70-04-2R-10
